# SDR HEEA968364

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Part number: 5205160
- Condition: Failed
- Location: Cockpit Csi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METER MOVEMENT BAD. SENT TO LITTON SYSTEMS FOR INSPECTION AND REPAIR.
